# SDR C2XA02TY111

- Difficulty date: July 22, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145ER
- Aircraft serial: 145019
- Aircraft time: 11,261 hours, 9,281 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522226003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE CENTER FLOORBEAM JUST FORWARD OF STATION 20793.0 WAS FOUND TO BE CORRODED IN SEVERAL AREAS.  MAINTENANCE REMOVED AND REPLACED THE FLOORBEAM IAW EMB-145 SRM 51-40-02, 53-24-10, 51-20-03, 53-24-02 AND 51-40-01.  THE REPAIR WAS FOUND TO BE SATISFACTORY, THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
